Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Been suffering from the lichen nitidus. Remedy?

Doctor, I have been suffering from the lichen nitidus from the age of 13 and now I am 30 years old . some doctors whom I consulted adviced me not to worry as it will be disappearing with the pass of time and there is no remedy for this skin promblem caused by lichen nitidus . Can you explain this and provide me solution to prevent its spread to the skin as well as suggest me the best medication?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi lichen nitidus is a immunological disorder where u find grouped papules over violaciuos backgroud it is present usually on face, penis.forearms and elbow region.the etiology of it is varied.nutritional,immunological or infectious etiology.vitamin a supplimentation and application of steriod in the morning and tacrolimus in the night can cure not worry it is not a serious problem
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor